# SDR DALA2018071104527

- Difficulty date: July 10, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 80,516 hours, 36,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WOULD NOT ARM. REPOSITIONED SLIDE LANYARD.
